MathSciNet Relay Station
MathSciNet bibliographic data
MR2224424 92C50 (34K60 35F20 35Q80 45K05 92C37)
Cattani, C.; Ciancio, A.; Lods, B. On a mathematical model of immune competition. Appl. Math. Lett. 19 (2006), no. 7, 678–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement